Volume 17, 2011, Number 2

Volume 17Number 1 ▷ Number 2 ▷ Number 3Number 4


On a limit involving the product of prime numbers
Original research paper. Pages 1—3
József Sándor and Antoine Verroken
Full paper (PDF, 142 Kb) | Abstract

Note on the matrix Fermat’s equation
Original research paper. Pages 4—11
Aleksander Grytczuk and Izabela Kurzydło
Full paper (PDF, 182 Kb) | Abstract

On some application of the spectral properties of the matrices
Original research paper. Pages 12—17
Aleksander Grytczuk and Izabela Kurzydło
Full paper (PDF, 170 Kb) | Abstract

New results on some multiplicative functions
Original research paper. Pages 18—30
Mladen Vassilev-Missana and Peter Vassilev
Full paper (PDF, 266 Kb) | Abstract

On multiplicative functions with strictly positive values
Original research paper. Pages 31—36
Mladen Vassilev-Missana and Peter Vassilev
Full paper (PDF, 209 Kb) | Abstract

Remark on Jacobsthal numbers. Part 2
Original research paper. Pages 37—39
Krassimir T. Atanassov
Full paper (PDF, 123 Kb)

Structure analysis of the perimeters of primitive Pythagorean triples
Original research paper. Pages 40—46
J. V. Leyendekkers, A. G. Shannon
Full paper (PDF, 278 Kb) | Abstract

Modular rings and the integer 3
Original research paper. Pages 47—51
J. V. Leyendekkers, A. G. Shannon
Full paper (PDF, 176 Kb) | Erratum (PDF, 10 Kb) | Abstract

On the classes of Steiner loops of small orders
Original research paper. Pages 52—68
M. H. Armanious
Full paper (PDF, 565 Kb) | Abstract


Volume 17Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.